# SDR SWIA2019070346029

- Difficulty date: May 14, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HYDRAULIC COMPARTMENT FS202.0 AT PARKING BRAKE CABLE HAS SUSPECT CRACK.  (C-CHECK) RO: 07/02/2019 PERFORMED REPAIR OF FWD HYDRAULIC COMPARTMENT FS202.0 AT PARKING BRAKE CABLE IAW REO. LEAK CHECK GOOD, NO LEAKS FOUND AT THIS TIME, OPS TEST GOOD AT THIS TIME, FUNCTIONAL TEST GOOD AT THIS TIME.
